Get full access to this article
View all available purchase options and get full access to this article.
If you have the appropriate software installed, you can download article citation data to the citation manager of your choice. Simply select your manager software from the list below and click Download.
- Semismoothness for Solution Operators of Obstacle-Type Variational Inequalities with Applications in Optimal ControlSIAM Journal on Control and Optimization, Vol. 61, No. 3 | 31 May 2023
- An Approximation Scheme for Distributionally Robust PDE-Constrained OptimizationSIAM Journal on Control and Optimization, Vol. 60, No. 3 | 26 May 2022
- On the Characterization of Generalized Derivatives for the Solution Operator of the Bilateral Obstacle ProblemSIAM Journal on Control and Optimization, Vol. 59, No. 5 | 12 October 2021
- A Nonsmooth Trust-Region Method for Locally Lipschitz Functions with Application to Optimization Problems Constrained by Variational InequalitiesSIAM Journal on Optimization, Vol. 30, No. 3 | 12 August 2020
- Computation of a Bouligand Generalized Derivative for the Solution Operator of the Obstacle ProblemSIAM Journal on Control and Optimization, Vol. 57, No. 5 | 26 September 2019